Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Heavy rotating string in a casing


Author: Chien-Heng Wu
Journal: Quart. Appl. Math. 24 (1966), 166-170
DOI: https://doi.org/10.1090/qam/99921
MathSciNet review: QAM99921
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. I. Kolodner, Heavy Rotating String--A Nonlinear Eigenvalue Problem, Communications on Pure and Applied Mathematics, 8, 395-408, 1955 MR 0071605
  • [2] C. H. Wu, Critical Speeds of a Rotating Drill Shaft in a Uniform Casting, Technical Report ACS-PRF Grant #1376-A2, University of Minnesota, 1964
  • [3] E. A. Coddington, and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, 1955 Section 7, p. 22 MR 0069338


Additional Information

DOI: https://doi.org/10.1090/qam/99921
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society